Alert archive / Nebraska / River Flood Warnings in 2007
River Flood Warning 57, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at Aug 8, 2007, 10:43 AM CDT for Nemaha County, Nebraska. It took effect at Aug 8, 2007, 6:05 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 8, 2007, 10:43 AM CDT (15:43 UTC)
- In effect from
- Aug 8, 2007, 6:05 PM CDT
- Expired
- Aug 8, 2007, 1:54 PM CDT
- In force
- Issued by
- NWS Omaha, NE
- Flood severity
- Minor
County Nemaha County, NE
The radar
The Omaha radar (KOAX), 112 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Nemaha River near Auburn (ABRN1).
- Action stage
- 20 ft
- Minor stage
- 22 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06811500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Aug 8, 1:27 AM CDT, 9 hours 16 minutes earlier.
Area forecast discussion, Aug 8, 1:27 AM CDT, 9 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 127 AM CDT WED AUG 8 2007 .DISCUSSION... CONCERNS CONT TO CENTER AROUND CONVECTION FOR THE NEXT 24 HOURS. STAGNANT WX PATTERN WAS STARTING TO SHOW SIGNS OF BREAKING DOWN THIS EVNG ON THE 00Z UPPR AIR ANYS. FAIRLY STG H5 SHRTWV WAS NOTED OVR ERN CO AT 00Z. THIS WL BE THE MAIN PLAYER THRU THE NEXT 24 HRS. TROPICAL MOISTURE REMAINED ACRS THE CNTRL PLAINS WITH A BAND OF +5 H7 DEWPOINTS RUNNING FM ERN CO INTO SE IA. H85 MOISTURE WAS ALSO IMPRESSIVE WITH A +19 DEWPOINT AT KTOP. WRMFNT WAS STILL VISIBLE AT H85 AND RAN FM NW KS INTO WRN MO. ONCE AGAIN TONIGHT THE REGIONAL RADAR MOSAIC INDCD A COUPLE CONVECTIVE SYSTEMS IN PROGRESS. ONE OVER NW KS AND THE OTHER EXTENDING FM SE NEB INTO NRN MO. STG CO SHRTWV IS PROGGED TO TRACK NEWD TODAY...AND THRU NE NEB EARLY THIS AFTN. SHLD SEE THE MCS OVR NW KS CONT TO TRACK NEWD INTO CNTRL AND EVENTUALLY THRU NE NEB THRU THE MRNG AND INTO THE AFNT HOURS. MCS OVR SE NEB SHLD CONT TO BACK BUILD WHILE LIFTING NWD AS THE H85 WRFMTN GETS A GOOD PUSH TO THE NORTH. WL RUN WITH SOME HIGH POPS THRU THE MRNG HOURS ESPECIALLY OVR THE NRN CWA CLOSES TO THE UPPR LVL FORCING AND SUSPECTED TRACK OF AN MCV. THE AFTN HOURS ARE A LITTLE BIT UNCERTAIN ATTM. CWA...AND ESPECIALLY THE NRN CWA...SHLD SEE FORCING FOR LARGE-SCALE SUBSIDENCE IN THE WAKE OF THE MRNG SHRTWV AND THUS CONVECTIVE INITIATION AND PLACEMENT IS UNCERTAIN. ATTM IT APPEARS A CDFNT WL DVLP AND DROP SWD THUR THE CWA FM LATE AFTN INTO THE EVNG HOURS AS THE SFC LO MOVES ACRS SE NEB AND INTO SW IA. ATMOSPHERE OVR THE SRN/ERN CWA SHLD ONCE AGAIN BECOME UNSTABLE THIS AFTN AND WE MAY SEE A FEW CELLS TRY TO DVLP ALNG THE WK CDFNT. THIS IS MOST LIKELY OVR OUR IA COUNTIES AND INTO FAR SE NEB THIS EVNG. OTHERWISE AS THE SFC LO PUSHES EAST OVERNIGHT WL SHLD SEE SOME INCREASINGLY STABLE AND DRIER AIR MOVE INTO THE CWA FM THE NORTH. THUS HAVE REDUCED POPS AFTR MIDNIGHT FOR TONIGHT. HAVE ALSO LOWERED THE GOING LOWS FOR TONIGHT. WE MAY SEE SOME AREAS OF FOG DVLP AS THE BOUNDARY LAYER COOLS AND CLDS MOV OUT...AND HAVE INSERTED THIS INTO THE FORECAST FOR TONIGHT. PAST WED NIGHT THE PATTERN STARTS TO SHIFT AND THE CDFNT WHICH MOVD S OF THE FA WASHES OUT AS THE UPPR LVL RIDGE OVR THE SRN PLAINS BUILDS NWD. HAVE LOWERED TMPS A LITTLE ON THURS AND FRI JUST GIVEN THE RECENT RAINS AND LIGHT MIXING EXPECTED...BUT THIS SHLD BE LESS OF A PROBLEM THIS WEEKEND. GOING FORECAST HAS THIS WELL IN HAND AND NO CHANGES WERE MADE TO THE EXTENDED THIS MRNG. && .AVIATION... IFR/MIRF CONTS LIKELY TO CONT INTO EARLY MRNG HOURS AT KOFK DUE TO LIGHT WINDS AND ABUNDANT MOISTURE. AS CO SHRTWV STARTS TO MOV TOWARD THE AREA THIS MRNG SHLD SEE SOME MIXING PICK UP AND THE IFR CONDS IMPROVE. TSRA ARE LIKELY TO SPREAD NWD THRU THE AREA THIS MRNG FIRST AT KOMA/KLNK AND THEN KOFK BY MID TO LATE MRNG. TSRA WL LESS LIKELY THIS AFTN BUT HAVE INCLUDED SOME PROB 30 AS THE ATMO WL ONCE AGAIN BECOME UNSTABLE. ANY TSRA ACTIVITY SHLD GENERALLY END AT THE TAF SITES ARND 00Z TONIGHT AS COOLER/DRIER AIR MOVS IN FM THE NORTH. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && BOUSTEAD
Hazardous weather outlook, Aug 8, 5:25 AM CDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 525 AM CDT WED AUG 8 2007 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-090030- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 525 AM CDT WED AUG 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE AREA THIS MORNING. ALTHOUGH GUSTY WINDS AND HEAVY RAIN ARE POSSIBLE FROM THESE STORMS...SEVERE WEATHER IS NOT ANTICIPATED. AS A COLD FRONT MOVES INTO THE AREA LATE THIS AFTERNOON AND EVENING...THUNDERSTORMS MAY REDEVELOP. THIS IS MOST LIKELY ALONG AND SOUTHEAST OF A LINE FROM NEAR HARLAN TO PLATTSMOUTH TO BEATRICE. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED FROM THIS ACTIVITY...BUT A MARGINALLY SEVERE STORM PRODUCING GUSTY WINDS IS POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HOT AND HUMID WEATHER WILL PREDOMINATE BEGINNING THURSDAY AS THE REGION STARTS INTO A PROLONGED SUMMER HEAT WAVE. AFTERNOON HEAT INDICES MAY EXCEED 105 FOR SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TODAY OR TONIGHT. BOUSTEAD
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 10:41 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 49 min |
| Aug 8, 12:48 AM CDT | Flash Flood Warning | OAX | Otoe | 6 hr |
| Aug 8, 6:41 AM CDT | Flash Flood Warning | OAX | Otoe | 2 hr |
| Aug 8, 4:47 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Otoe | 28 min |
| Aug 8, 5:15 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson | 45 min |
| Aug 8, 5:53 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 37 min |
| Aug 8, 6:27 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 33 min |
| Aug 8, 6:41 PM CDT | Tornado Warning | OAX | Richardson | 34 min |
| Aug 8, 6:54 PM CDT | Flash Flood Warning | OAX | Nemaha | 3 hr |
| Aug 8, 12:44 AM CDT | Flash Flood Warning | OAX | Page | 6 hr |
| Aug 8, 6:40 AM CDT | Flash Flood Warning | OAX | Page | 4 hr |
Nearby
River Flood Warnings in Nebraska, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.